# SDR WX0A2019072273407

- Difficulty date: July 15, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N282NV
- Make and model: Airbus A320-214
- Aircraft serial: 2875
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL BELOW 10,000 FT.  R&R OF APU AND DECONTAMINATION OF LEFT AND RIGHT ECS. OPS AND LEAK CHECKS GOOD.
